# SDR AWXA200200752

- Difficulty date: August 14, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 39,848 hours, 27,872 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0495- INFO ONLY- T/O WARNING HORN SOUNDED ON T/O AT THRUST LEVERS ADVANCED.  REJECTED T/O FLAPS AT 1 DEGREE WITH A GREEN LIGHT, FLAP HANDLE AT 1 STAB TRIM 4.5 UNITS, SPEED BRAKE HANDLE STOWED NO CIRCUIT BREAKERS TRIPPED.  SUBSEQUENT TAKEOFF NORMAL.
